# SDR QXEA9902255

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT ON INBOARD SIDE OF LEFT NACELLE AT APPROXIMATELY XN 155.30 AND ZN 24.25.  REPAIRED IAW SRM 54.30.21, PAGE 2, FIGURE 2.
